Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? SLS

Posted by porkpiehat on August 16, 2017, at 21:42:25

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by SLS on August 16, 2017, at 18:04:39

> Is depression your only diagnosis?
>
> Is there any bipolarity involved?
>
> Have you been diagnosed with an anxiety disorder? OCD?
>
> Why Parnate?
>
> What was lamotrigine precribed for?
>
> I'm wondering if adding Depakote or some other mood stabilizer would help. Personally, I am guessing that lamotrigine (Lamictal) increases the excitability of dopamine tracts in the limbic system. It doesn't usually reduce manic states.
>
> Have you ever tried Nardil?
>
>
> - Scott

Funny I've been perplexed about lamictal for a while. We added it to Celexa 12 years ago because it was starting to make me impulsive and drinky. It did help with the cravings, and gave me a sense of agency and drive and thinking about the future that I never had.

It did tend to make my mind work too fast and I lost the ability to concentrate and read. sleep was terrible. Eventually toward the end of this combo it would add to dysphoria and bad ruminations, anger.

A future doctor took me off celexa and all my drive and future aspirations went away. The stillness was nice but soon depression was terrible. A switch of lamictal brands helped the depression and drive until it started to feel out of control and hypomanic. It had physical symptoms and my I started having seizure/panic feelings as soon as I drifted off to sleep and throughout the night.

dropping too low on Lamictal while on nothing else left me useless. I've dropped to 100 since adding the AD's back into the mix.

Dx has been a moving target: Depression/anxiety/paranoia/distraction/attention symptoms...possible BPII or complex trauma/borderline,

On Effexor/Lamictal plus vyvanse or ritalin I could study and accomplish but I developed a sense of malevolence and detachment from humanity almost. I also had these dread issues until I stopped the effexor. I really wondered if I was a psychopath for a while. On parnate I don't feel the malevolence but I do feel detached and uncaring more often than not.

I know I have the ability to feel because it was there before and I started to re-attach to people in between effexor and parnate.

I was hoping that parnate was going to return range of feelings etc but it's somewhat opposite. I am strongly considering switching to nardil b.c I'm already on the MAOI train, but I won't bother if it's just more apathy, sedation, detachment, and sh*t sleep.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094458.html